MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTORS P53; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTORS P53; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515107
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of the bd phaseal¿ protectors p53 there was leakage between protector and vial.This occurred on 25 separate occasions but the date/time is unknown.The following information was provided by the initial reporter: leakage between protector and vial.No patient involved.
 
Additional Manufacturer Narrative
H.6.Investigation: one physical sample and one photo was returned to our quality team for investigation.Upon inspection of the sample, liquid inside the syringe could move to the vial and back into the syringe without issue, however, a leak was observed.Further testing was conducted and after properly reconnecting the vial and protector, no sign of leakage occurred.A device history was performed and found no non-conformances related to the reported issue during production of batch 1704009.Based on the investigation results, it was determined that the protector was not securely connected to the vial which resulted in the leak reported.The protector must be attached completely vertical to the vial.The m12 assembly fixture is recommended to ease the connection of the protector to the vial.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ PROTECTORS P53
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9134841
Report Number3003152976-2019-00676
Device Sequence Number11410302
Product Code ONB
UDI-Device Identifier30382905151072
UDI-Public30382905151072
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue Number515107
Device Lot Number1704009
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;